Unicity and strong unicity in approximation theory

Nürnberger, Günther

Document Type: Article
Year of publication: 1979
The title of a journal, publication series: Journal of Approximation Theory
Volume: 26
Issue number: 1
Page range: 54-70
Place of publication: Amsterdam [u.a.]
Publishing house: Elsevier
ISSN: 0021-9045
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik IV (Nürnberger)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item